| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to detect the attached electrode pads and displayed an "ecg monitoring failure" error message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing without duplicating the report.The defib receptacle assembly was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.